# SDR 2019FA0000033

- Difficulty date: January 5, 2019
- Submitted: February 7, 2019
- Operation: General aviation
- Aircraft: N3704Q
- Make and model: Beech V35
- Aircraft serial: D8365
- Aircraft time: 4,812 hours
- Engine: Cont IO520BB
- Engine time: 100 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 35524314
- Condition: Broken
- Location: Rt Aileron
- Part time: 4,812 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RIGHT AILERON CABLE BROKEN AT SWAGED END BETWEEN SAFETY WIRE HOLE AND THREADED END. SAFETY WIRE WAS HOLDING IT TOGETHER.
